# SDR QMLA2012060112092

- Difficulty date: June 1, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N587MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9174
- Aircraft time: 1,130 hours, 4,337 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,130 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540300
- Part serial: 1623
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Part time: 1,130 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PERFORMED ENGINE ZONE 8  INSPECTION, RUN UP AND LEAK CHECKED, AND STARTED POWER CHECK PROCEDURE.  N1, N2 AND TORQUE FLUCTUATING, 1-2 PERCENT ON N1, 2-3 PERCENT ON THE TORQUE.  INSPECTED P2 LINE, PERFORMED LEAK CHECKS, AS DIRECTED BY THE TECH REP AND RAN UP AGAIN.  ENGINE NOT STARTING SMOOTH AND FLUCTUATION CONTINUED, MORE PRONOUNCED AT HIGHER SPEED.  REPLACED THE FCU.
